# SDR JGVR20130503001

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N606L
- Make and model: Lear 60LEAR
- Aircraft serial: 020
- Aircraft time: 6,906 hours, 4,998 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Flange
- Part number: 60881077
- Condition: Cracked
- Location: Fs 85.23
- Part time: 6,906 hours, 4,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE A/B INSPECTION, FOUND THE FWD MOUNT OTBD FLANGE TO BE CRACKED APPROX 50 PERCENT ACROSS FOR THE INSTALLED (QTY 2) UNS-1B PLUS NCU'S IN THE LT AFT NOSE AVIONICS BAY AT BS 85.23.  NCU'S ARE EXPOSED WHEN THE LT AFT NOSE AVIONICS BAY DOOR IS OPENED AND THE OTBD END OF THE FWD MOUNT IS NOT WELL SUPPORTED.  SUSPECT DURING PRIOR MX EXTRA WEIGHT WAS APPLIED TO NCU'S, THUS CAUSING THE OTBD END OF THE MOUNT FLANGE TO BEND/CRACK.  IF THIS FLANGE WOULD CRACK COMPLETELY, THE NCU'S WOULD LOOSE SIGNIFICANT SUPPORT ON THE FORWARD END.  DURING TURBULANCE THE NCU'S COULD BECOME LOOSE IN FLIGHT.  THE NCU'S ARE MOUNTED ABOVE AN OXYGEN BOTTLE WHICH COULD ALSO BECOME DAMAGED IF THIS WERE TO OCCUR.  A C/A WOULD BE TO ADD ADDITIONAL SUPPORT FOR THE OTBD END OF THIS FORWARD MOUNT FLANGE FOR THE NCU'S WHEN NCU'S ARE MOUNTED IN THE LT AFT NOSE AVIONICS BAY AREA.
